JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE HYERS-ULAM STABILITY OF A GENERALIZED QUADRATIC AND ADDITIVE FUNCTIONAL EQUATION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON THE HYERS-ULAM STABILITY OF A GENERALIZED QUADRATIC AND ADDITIVE FUNCTIONAL EQUATION
JUN, KIL-WOUNG; KIM, HARK-MAHN;
  PDF(new window)
 Abstract
In this paper, we obtain the general solution of a gen-eralized quadratic and additive type functional equation f(x + ay) + af(x - y)
 Keywords
Hyers-Ulam stability;quadratic function;
 Language
English
 Cited by
1.
ON FUNCTIONAL INEQUALITIES ASSOCIATED WITH JORDAN-VON NEUMANN TYPE FUNCTIONAL EQUATIONS,;

대한수학회논문집, 2008. vol.23. 3, pp.371-376 crossref(new window)
2.
A FIXED POINT APPROACH TO GENERALIZED STABILITY OF A MIXED TYPE FUNCTIONAL EQUATION IN RANDOM NORMED SPACES,;;

호남수학학술지, 2010. vol.32. 1, pp.29-43 crossref(new window)
3.
ON THE STABILITY OF THE GENERALIZED QUADRATIC AND ADDITIVE FUNCTIONAL EQUATION IN RANDOM NORMED SPACES VIA FIXED POINT METHOD,;;

Korean Journal of Mathematics, 2011. vol.19. 4, pp.437-451 crossref(new window)
4.
A Fixed Point Approach to the Stability of a Generalized Quadratic and Additive Functional Equation,;;

Kyungpook mathematical journal, 2013. vol.53. 2, pp.219-232 crossref(new window)
1.
Stability of a Bi-Additive Functional Equation in Banach Modules Over aC⋆-Algebra, Discrete Dynamics in Nature and Society, 2012, 2012, 1  crossref(new windwow)
2.
Stability of Pexiderized quadratic functional equation in intuitionistic fuzzy normed space, Journal of Computational and Applied Mathematics, 2011, 235, 8, 2137  crossref(new windwow)
3.
On the generalized A-quadratic mappings associated with the variance of a discrete-type distribution, Nonlinear Analysis: Theory, Methods & Applications, 2005, 62, 6, 975  crossref(new windwow)
4.
On a direct method for proving the Hyers–Ulam stability of functional equations, Journal of Mathematical Analysis and Applications, 2010, 372, 1, 99  crossref(new windwow)
5.
A Fixed Point Approach to the Stability of a Generalized Quadratic and Additive Functional Equation, Kyungpook mathematical journal, 2013, 53, 2, 219  crossref(new windwow)
6.
Stability of Pexiderized Quadratic Functional Equation in Random 2-Normed Spaces, Journal of Function Spaces, 2015, 2015, 1  crossref(new windwow)
7.
A fixed point approach to the stability of a generalized Apollonius type quadratic functional equation, Acta Mathematica Scientia, 2011, 31, 4, 1553  crossref(new windwow)
8.
A general theorem on the stability of a class of functional equations including quadratic-additive functional equations, SpringerPlus, 2016, 5, 1  crossref(new windwow)
9.
Elementary remarks on Ulam–Hyers stability of linear functional equations, Journal of Mathematical Analysis and Applications, 2007, 328, 1, 109  crossref(new windwow)
10.
Generalized Hyers-Ulam Stability of the Pexiderized Cauchy Functional Equation in Non-Archimedean Spaces, Fixed Point Theory and Applications, 2011, 2011, 1  crossref(new windwow)
11.
Hyers–Ulam stability of a generalized Apollonius type quadratic mapping, Journal of Mathematical Analysis and Applications, 2006, 322, 1, 371  crossref(new windwow)
12.
ON THE STABILITY OF THE GENERALIZED QUADRATIC AND ADDITIVE FUNCTIONAL EQUATION IN RANDOM NORMED SPACES VIA FIXED POINT METHOD, Korean Journal of Mathematics, 2011, 19, 4, 437  crossref(new windwow)
13.
A FIXED POINT APPROACH TO GENERALIZED STABILITY OF A MIXED TYPE FUNCTIONAL EQUATION IN RANDOM NORMED SPACES, Honam Mathematical Journal, 2010, 32, 1, 29  crossref(new windwow)
 References
1.
J. Aczel and J. Dhombres, Functional Equations in Several Variables, Cambridge Univ. Press, 1989

2.
J. H. Bae and K. W. Jun, On the generalized Hyers-Ulam-Rassias stability of an n-dimensional quadratic functional equation, J. Math. Anal. Appl. 258 (2001), 183-193 crossref(new window)

3.
J. Baker, The stability of the cosine equation, Proc. Amer. Math. Soc. 80 (1980), 411-416

4.
I. S. Chang and H. M. Kim, On the Hyers-Ulam stability of quadratic functional equations, J. Inequal. Appl. 3 (2002), no. 3

5.
S. Czerwik, On the stability of the quadratic mapping in normed spaces, Abh. Math. Sem. Univ. Hamburg 62 (1992), 59-64 crossref(new window)

6.
P. Giivruta, A generalization of the Hyers- Ulam-Rassias Stability of approximately additive mappings, J. Math. Anal. Appl. 184 (1994), 431-436 crossref(new window)

7.
D. H. Hyers, On the stability of the linear functional equation, Proc. Natl. Acad. Sci. USA 27 (1941), 222-224

8.
D. H. Hyers, G. Isac, and Th. M. Rassias, 'Stability of FUnctional Equations in Several Variables', Birkhauser, Basel, 1998

9.
D. H. Hyers, On the asymptoticity aspect of Hyers- Ulam stability of mappings, Proc. Amer. Math. Soc. 126 (1998), 425-430

10.
D. H. Hyers and Th. M. Rassias, Approximate homomorphisms, Aequationes Math. 44 (1992), 125-153 crossref(new window)

11.
K. W. Jun and H. M. Kim, Remarks on the stability of additive functional equation, Bull. Korean Math. Soc. 38 (2001), 679-687

12.
K. W. Jun and Y. H. Lee, On the Hyers-Ulam-Rassias stability of a generalized quadratic equation, Bull. Korean Math. Soc. 38 (2001), 261-272

13.
K. W. Jun, On the Hyers- Ulam-Rassias stability of a pexiderized quadratic inequality, Math. Inequal. Appl. 4 (2001), no. 1, 93-118

14.
S. -M. Jung, On the Hyers- Ulam stability of the functional equations that have the quadratic property, J. Math. Anal. Appl. 222 (1998), 126-137 crossref(new window)

15.
Th. M. Rassias, Inner product spaces and applications, Nongman, 1997

16.
Th. M. Rassias, On the stability of functional equations in Banach spaces, J. Math. Anal. Appl. 251 (2000), 264-284 crossref(new window)

17.
Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), 297-300

18.
S. M. Ulam, Problems in Modern Mathematics, Chap. VI, Science ed. Wiley, New York, 1964